A Gluing Theorem for the Elliptic Adjoint Operator $L^{\star}$ in the Plane
Bollettino della Unione matematica italiana, Série 9, Tome 2 (2009) no. 1, pp. 239-244
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
A "matching" method for planar harmonic functions is exhibited, using an elliptic adjoint equation $L^{\star}u = 0$.
@article{BUMI_2009_9_2_1_a11,
author = {Arena, Orazio},
title = {A {Gluing} {Theorem} for the {Elliptic} {Adjoint} {Operator} $L^{\star}$ in the {Plane}},
journal = {Bollettino della Unione matematica italiana},
pages = {239--244},
year = {2009},
volume = {Ser. 9, 2},
number = {1},
zbl = {1176.31001},
mrnumber = {2493653},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_1_a11/}
}
Arena, Orazio. A Gluing Theorem for the Elliptic Adjoint Operator $L^{\star}$ in the Plane. Bollettino della Unione matematica italiana, Série 9, Tome 2 (2009) no. 1, pp. 239-244. http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_1_a11/